# SDR CA001004018

- Difficulty date: August 24, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 23,091 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HELICOPTER PILOT REPORTING SEEING FIRE IN BACK OF ONE ENGINE AFTER LANDING. A VISUAL INSPECTION OF BOTH ENGINES WAS COMPLETED WITH NO UNUSUAL FINDINGS. ALSO PILOTS DID NOT SEE ANY ABNORMAL INDICATION IN THE COCKPIT. AIRCRAFT CONSIDERED SERVICEABLE.
